# SDR IPXA2020100861076

- Difficulty date: September 23, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN T ANGLE AT STA 1339 AND LONG 15R IS CRACKED.  REMOVED, FABRICATED, AND REPLACED ANGLE, IAW DWG AEA7568 AND SRM 51-35-01. (MINOR)
